MathSciNet Relay Station
MathSciNet bibliographic data
MR264386 (41 #8981b) 46.30 (30.00)
Ahern, P. R.; Clark, D. N. On star-invariant subspaces. Bull. Amer. Math. Soc. 76 1970 629–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement